Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

http://sphotos.ak.fbcdn.net/hphotos-ak-ash...7_2561587_n.jpg

Ok well Im on 40mg twice a day and Im on a 5 month course and it is supposed to end in 5 days i think. My derm said I could go another month if I felt like it. This picture was like 2 weeks ago. It still looks similar except the red marks are still fading. Do you guys think that in the next month it should be all clear and about the scars, will those fade away this month or nott.

Share this post


Link to post
Share on other sites

They look like indented scars? Those will take a while to go away. My boyfriend has those and he's been off accutane for a few months and being using prescription cream but it isn't really working. My derma told me that the scars that are flat like the ones I have will fade on their own, but the ones that are indented will take a while. So, I don't think yours will go away this month. It will take longer. I haven't tried anything for scars yet so I can't recommend anything. Perhaps ask your derma for some cream. Whether or not you will stay clear next month will depend. I relapsed the first time when I took it a few years ago. I am taking it again for 6 months with 50mg. It's going to depend on the individual so I hope it works out for you!

Share this post


Link to post
Share on other sites

Scars take a quite long time to fade. 6 months on and I still have a few subtle reminders, however my acne was a lot worse than yours. Also if they're indented they'll never fade (because you're literally missing a chunk of flesh), the edges will just become smoother. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×